Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Cartan decompositions for $ L\sp{\ast} $ algebras


Author: John R. Schue
Journal: Trans. Amer. Math. Soc. 98 (1961), 334-349
MSC: Primary 22.80
MathSciNet review: 0133408
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22.80

Retrieve articles in all journals with MSC: 22.80


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1961-0133408-2
PII: S 0002-9947(1961)0133408-2
Article copyright: © Copyright 1961 American Mathematical Society